Equate Allergy Relief Loratadine Tablets 10 mg, Antihistamine, 10 Count

Equate Allergy Relief Loratadine Tablets 10 mg, Antihistamine, 10 Count
Model: Walmart Stores, Inc.
Brand: Equate
(305)
3 stores
2 Products

Product Details

Compare to Claritin Tablets active ingredient. With non-drowsy allergy relief from Equate Loratadine Tablets 10 mg, you can stop sniffling and enjoy spring without the dreaded symptoms of seasonal allergies. Pet dander, mold or dust? No problem. One dose provides all day, 24-hour relief of sneezing, runny nose, itchy or watery eyes, and itchy throat or nose from indoor or outdoor allergens. The active ingredient is loratadine 10 mg, a powerful antihistamine in original prescription strength. Get allergy relief without the sleepiness. These tablets will not cause drowsiness when taken as directed. For adults and children 6 years and over. This allergy product is gluten free.

Active Ingredient: The active ingredient is Loratadine 10 mg, an antihistamine. Compare to the active ingredient in Claritin 24 Hour Allergy Relief: One dose of Equate Allergy Relief works for a full 24 hours to relieve your aggravating allergy symptoms Original Prescription Strength: Get strong symptom relief without the sleepiness, when taken as directed. This trusted allergy medicine comes in full prescription strength Antihistamine: This histamine blocker temporarily relieves symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itching of the nose or throat and itchy, watery eyes Non-Drowsy: When taken as directed, this allergy medicine will help your runny nose and other common allergy symptoms without making you feel drowsy

Shop Now

Compare Buying Options

Last Updated: 2025-06-30 06:46:22

$4.59
amazon amazon

$4.81
walmart walmart

About this item features

Compare to Claritin Tablets active ingredient.24-Hours Allergy Relief.Excellent Antihistimine.Non-Drowsy.

Product Specifications

Technical Details

Manufacturer -
Brand Equate
Item model number Walmart Stores, Inc.
Color Other
Weight -
Height -
Depth -

Additional Product Information

Product Id 270834
User Reviews and Ratings
4.7 (305 ratings)
4.7 out of 5 stars
UPC 681131739276

Shopping Options

Compare Buying Options

# Shop & Price
1
Equate Non Drowsy Allergy Relief 10mg/10 tabs
Price:
$4.59 Visit amazon
2
Equate Allergy Relief Loratadine Tablets 10 mg, Antihistamine, 10 Count
Reviews: 305
app.ratings: (305)
Price:
$4.81 Visit walmart

Top User Reviews and Ratings (10 total reviews)

(5)
Reviewed in the USA on Nov 17, 2022

[This review was collected as part of a promotion.] I got this to replace another product that I had been buying. This product worked just as well with my allergies as another more expensive brand. These are great to keep on hand for those times when you need them.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Sep 25, 2022

[This review was collected as part of a promotion.] Helps Allergies! This allergy relief is a huge help. I have allergies that flare up all year long plus seasonal ones. I need a good allergy medicine and this is exactly that. It is easy to get out of the package and take.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on May 24, 2021

Works as good as the brand and a great price too.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on May 06, 2021

Bought these but have NOT used them yet, The doctor ordered a Rx nose spray!

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Apr 12, 2021

They work like Claritin but have a much lower price.

Anonymous • Review provider: walmart.com
Showing 1 to 5 of 10 reviews
1